1 doctor weighed in:

I was feeliwng good on escitalopram for awhile I take 10mg. Been 5 weeks. Now feels like anxiety is coming back like before the meds.why is that?

1 doctor weighed in

In brief: Many possibilities

Usually five weeks would be the time that this medication would beginning to take effect.
All factors need to be taken into account. Talk to your doctor. Medication adjustment and/or therapy may be indicated at this point.

In brief: Many possibilities

Usually five weeks would be the time that this medication would beginning to take effect.
All factors need to be taken into account. Talk to your doctor. Medication adjustment and/or therapy may be indicated at this point.
Dr. Michael Blumenfield
Dr. Michael Blumenfield
Thank
Get help from a real doctor now
Dr. Eric Weisman
Board Certified, Neurology
32 years in practice
9M people helped
Continue
108,000 doctors available
Read more answers from doctors